I've taken 8 or 9 doses now and the side effects are coming on strong. My lips are very dry and I've had to switch to Vaseline (much cheaper than aquaphor and definitely effective). My scalp is itchy and dry as well. My muscles are so sore! My ankles are killing me from standing on my feet at work all day and my back and shoulders are constantly aching. My skin has become so sensitive to the sun that I got a sunburn from running at 7 am on a foggy, rainy morning.
Someone mentioned that I should be taking some vitamin C to boost my immune system and I am going to take that advice. I've developed a chest cold and have been hacking up giant yellow globs of mucous the past couple of mornings. I'm blaming the accutane because my lungs have had this dry feeling ever since I started. Maybe the dry-feeling is causing some inflammation?
On a positive note: the skin is looking good. I am having about 2-3 small nodules that come up daily around my hairline or jaw and I have one giant mutant cyst on my nose, but I can't believe that my cheeks and forehead are not a pizza pie right now! My blackheads are also already completely gone!- a miracle in and of itself.
I'm applying lotion all over my body daily after my shower and making sure to let the conditioner soak in when i wash my hair. I'm still using a lotion on my face that is formulated for problem skin and contains tea tree, chamomile and some other really helpful herbs. Last night was the first time that I tried to apply plain old diluted tea tree oil to my face and it was so overwhelming to my skin that it burned. I'm going to scale back on the tea tree oil but keep up with the medicated lotion.
Aside from that, I am having a bit of a time remembering to drink enough water.
Hope everything is going well with all of you! Have an awesome weekend!